# SDR UALA2011070503330

- Difficulty date: July 5, 2011
- Submitted: August 2, 2011
- Operation: Air carrier
- Aircraft: N796UA
- Make and model: Boeing 777222
- Aircraft serial: 26931
- Aircraft time: 60,162 hours, 8,561 cycles
- Engine: Pwa PW40903
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Malfunctioned
- Location: Gallley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

OVEN R-32 STARTED SMOKING.  F/A T-SHUT OVEN DOWN.  SMOKE STOPPED.  CLEANED OVEN RAN 30 MIN, NO SMOKING AT THIS TIME TEMP HOLDS 350 DEGREES.
